# SDR AWXA200200326

- Difficulty date: March 31, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 38,698 hours, 27,325 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/2" CRACK WAS FOUND ON STRINGER 16 ON CABIN L/H SIDE AT BS 500C+16", JUST AFT OF LIGHT. MAINTENANCE REMOVED DAMAGED END OF STR 16, FABRICATED A REPAIR CHANNEL AND SHIM, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-02092-SS4.
